# SDR SIMA2012055001

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 20,240 hours, 16,836 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Printed Ckt Board
- Part number: 7277226501
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2764 THE CREW REPORTED A STRONG ELECTRICAL ODOR BETWEEN ROW 10-12.  THE CREW ELECTED TO DIVERT TO SHV AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND SOURCE OF ODOR TO BE PSU 9A CIRCUIT BOARD.  REMOVED AND REPLACED THE PRINTED CIRCUIT BOARD ON PSU PANEL AT SEAT 9A IAW EMB-145 AMM 33-25-04.  THE OPERATIONAL CHECK WAS GOOD IAW 33-25-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
